# SDR 9604976633

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Te Wing
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EN ROUTE, THE LEFT WING TRAILING EDGE PANEL INBOARD OF NR 6 SPOILER BEGAN FLUTTERING WITH SUBSEQUENT INFLIGHT SEPARATION OF APPROXIMATELY A 30 INCH BY 50 INCH SECTION.  CONTINUED TO NRT WITHOUT FURTHER INCIDENT.  REPLACED THE TRAILING EDGE PANEL AND THE INBOARD FOREFLAP (P/N 65B39011-13) AND REPAIRED THE INBOARD MID FLAP, UPPER INBOARD SURFACE PER SRM 51-10-01 PARA 9 PG 18.
